# SDR DALA2022011100219

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 75,548 hours, 18,603 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 PERMANENT REPAIR ON LH WING DRY BAY PANEL. CORRECTIVE ACTION: SUMMARY OF NRC 00072 : LH WING DRY BAY PANEL BTW WSTA 285-313 WAS REPAIRED PER ERA 583546-14 REV A SECTION II. (2078476)
